Bodybuilding and steroid use

Patient

Q: Hello, im a 22 year old male who recently took steroids. I was about to compete in a bodybuilding contest but out of nowhere I got sick. I had the cold for almost two weeks and I didnt take steroids during those weeks. I was taking 30mg of dinabol pills. But now that im ok i feel that im weak, lazy, not enough sex drive its like my normal testosterone levels dropped A LOT, i have no energy to workout a lot like before, what should i do to get back my natural testosterone levels up. Please help.

Symptoms:  Running nose, lost of appetite lazy, not enough energy
Doctor

A:   Thank you for your question. We recommend that you seek medical attention immediately. Anabolic steroid use for weight training is dangerous and can cause a plethora of health problems including abnormal imbalances of your body's natural testosterone levels. Please see your doctor to be evaluated and please discontinue steroid use immediately.

Thank you for consulting AskTheDoctor.com

Related Q&A

Q: I'm 55 in a good overall health condition. All my life I have been doing sports like swimming, tennis, weight room. R...

Q: I had chest pain on my left side and lack of breath they thoguht I had pleural inflamation and now they say i have os...

Q: I recently had a gymnastics class that involved a lot of no handed skills and things that require a lot of whipping m...

Q: I run track, and I hurt my ankle/foot a couple months ago, at the start of the outdoor season. I still don't know exa...

Q: I signed up for the MS150 bike ride. I am 59 years old, 5-9 240# and I have trained 2 times a week for 3 weeks and ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews